Deterministic equations for stochastic spatial evolutionary games
| Year of publication: |
2013
|
|---|---|
| Authors: | Hwang, Sung-ha ; Katsoulakis, Markos ; Rey-Bellet, Luc |
| Published in: |
Theoretical economics : TE ; journal of the Econometric Society. - New York, NY : Econometric Society, ISSN 1933-6837, ZDB-ID 2398911-7. - Vol. 8.2013, 3, p. 829-874
|
| Subject: | Spatial evolutionary games | deterministic approximation | long-range interactions | equilibrium selection | traveling front solutions | pattern formation | Evolutionäre Spieltheorie | Evolutionary game theory | Evolutionsökonomik | Evolutionary economics | Stochastischer Prozess | Stochastic process | Spieltheorie | Game theory |
-
Deterministic equations for stochastic spatial evolutionary games
Hwang, Sung-ha, (2013)
-
Evolutionary multiplayer games
Gokhale, Chaitanya Sanjay, (2014)
-
Stochastic evolutionary selection in heterogeneous populations for asymmetric games
Zhang, Yanfang, (2015)
- More ...
-
Deterministic equations for stochastic spatial evolutionary games
Hwang, Sung-Ha, (2013)
-
Deterministic Equations for Stochastic Spatial Evolutionary Games
Hwang, Sung-Ha, (2010)
-
Deterministic equations for stochastic spatial evolutionary games
Hwang, Sung-Ha, (2013)
- More ...